ITEM METADATA RECORD
Title: Azathioprine induced colitis : a case report and review of the literature
Authors: Bossuyt, P ×
Vergauwe, P
Inderadjaja, N
Vermeire, Severine #
Issue Date: Jul-2007
Publisher: Acta Medica Belgica
Series Title: Acta Gastro-Enterologica Belgica vol:70 issue:3 pages:302-305
Abstract: We report a case of an allergic hypersensitivity reaction on azathioprine presenting with colitis. Allergic reactions on azathioprine are common in patient with inflammatory bowel disease. The clinic of the allergic reaction on azathioprine in our patient was atypical in the way it mimicked an acute exacerbation of inflammatory bowel disease. The pathogenesis of the allergic reaction is still unclear. Although re-challenge can be life-threatening and should always be done with precautions, it may definitively proof the causal association with the drug and decide for definitive cessation In allergic reactions there is no link with TPMT activity but other genetically predispositions are proposed.
ISSN: 0001-5644
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Translational Research in GastroIntestinal Disorders
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science